It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • On clonazepam for 6 months, how to taper



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 10-03-2018, 07:06 AM   #1
    patty818
    Member
    (female)
     
    Join Date: Dec 2007
    Location: fla
    Posts: 54
    patty818 HB User
    On clonazepam for 6 months, how to taper

    HI

    I'm new to your boards in regards to klonopin. I've been in 3/4 of a .5mg for about 6 months. I take it for vertigo as i have a disorder called Vestibular migraine and it causes anxiety when the dizziness is bad. I've had the disorder for 3 yrs now and have tried many of meds. I've had anxiety both health and GAD most of my life but was very controled without meds accept the occatioanl xanax, i could keep 90 pill .25mg for 3 yrs, I didn't take them very much. When this vertigo disorder hit me it put the anxiety into overdrive. I was sent to a psychiatrist and we tried other meds before going to klonopin as the xanax would help but didn't last long so he said klonopin because it lasts all day. Well it works ok for the anxiety and vertigo, but I'm also on propranolol for the silent migraines that is the cause of the vestibular migraines. I take .20mg twice a day of propranolol. but the klonopin and propranolol sometimes and more a lot lately make me very tired. I want to know how to slowly taper off the 3.75mgs, I thought I would start by decreasing an 1/8th of the amount for a few weeks and then another 1/8 for a few more weeks. Does this sound like the right way to do it? I have read so many horror stories that I worry about what it will do. They say not to take longer than 4 weeks, but my psych said the low dose I'm on is ok, he said most people are as high as 8-10mgs a day, Iwill never let that happen. I was also thinking if I cut the prop to 10mgs in the morning maybe the tiredness would get better. Its been the only med to help the 24/7 dizziness, although I still have some dizziness in the evenings and some days I will have flares where its all day for days and that part of the silent migraine. If anyone has any advise on the taper so I don't get sick I would appreciate it. Thanks for your help.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:42 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!